# SDR HALA2018010200001

- Difficulty date: January 2, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 20,798 hours, 26,427 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, "SELECT FADEC ALTN" DISPLAYED ON EAD. CHECKED MCDU AND FOUND FAULT ON EEC 1 NR 1 ENG. REMOVED AND REPLACED EEC NR 1.
